Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/855
Title: Aplicações do software Winmat no estudo de sistemas lineares
Authors: KARRER, M.
BIANCHINI, M.
Issue Date: 2000
Journal: Caderno UniABC
ISSN: 1516-6155
Citation: KARRER, M.; BIANCHINI, M.. Aplicações do software Winmat no estudo de sistemas lineares. Caderno UniABC, v. 16, n. 1, p. 29-38, 2000.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/855
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.